Skip to Main content Skip to Navigation
Journal articles

Une preuve alternative de l'existence d'un équilibre de Nash dans les jeux discontinus

Abstract : This Note presents a theorem of the existence of the Nash equilibrium for discontinuous games in a topological vector space. We will use an assumption of better reply secure which is stronger then that of Reny. If the payoff function is upper semi-continuous, the two assumptions coincide. Our proof is simple, independent and based on a version of Fan-Browder theorem of existence of maximal element due to Deguire and Lassonde, which is extended to the non-Hausdorf case.
Complete list of metadata

https://halshs.archives-ouvertes.fr/halshs-00626718
Contributor : Jean-Marc Bonnisseau Connect in order to contact the contributor
Submitted on : Monday, September 26, 2011 - 9:58:37 PM
Last modification on : Friday, November 26, 2021 - 6:20:32 PM

Identifiers

Citation

Jean-Marc Bonnisseau, Pascal Gourdel, Hakim Hammami. Une preuve alternative de l'existence d'un équilibre de Nash dans les jeux discontinus. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2009, 347 (11-12), pp.701-704. ⟨10.1016/j.crma.2009.03.024⟩. ⟨halshs-00626718⟩

Share

Metrics

Record views

534